# SDR SWAA2023011992013

- Difficulty date: January 17, 2023
- Submitted: January 19, 2023
- Operation: Air carrier
- Aircraft: N415WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29836
- Aircraft time: 69,927 hours, 41,389 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strip
- Condition: Damaged
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAP STRIP JUST FWD OF AFT CARGO DOOR HAS MISSING MATERIAL.  REMOVED AND REPLACED CAP STRIP IAW AMM 25-52-10.
